# SDR USAA2013111800003

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 2,242 hours, 302 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Wrong Part
- Location: Cockpit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OVERHEAD LIGHT WAS SPARKING ON INITIAL LIGHTING.  MAINTENANCE INSTALLED CORRECT LAMPS.
